# SDR SWAA2023041118082

- Difficulty date: March 17, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA Z-ANGLE BS 992; LBL 33; WL 208.<[01] REMOVED CORROSION ON Z ANGLE COMMON TO SHEARWEB UPPER SURFACE STA 992; LBL 33; WL 208. AREA BLENDED 1' X 1' ORIGINAL MATERIAL THICKNESS IS.050' REMAINING MATERIAL THICKNESS IS .038 NO LIMIT FOUND; SRM 51-10-02-0G-0 REPLACEMENT OF PART IS APPLICABLE.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED Z ANGLE COMMON TO SHEARWEB UPPER SURFACE STA 992 LBL 33 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z ANGLE IAW SRM 51-40-05-0G-0 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3;[05] VERIFIED MEASUREMENTS;[06] INSTALLED NEW Z ANGLE AND FILLET SEALED AT BS 992 LBL 33 WL 208 IAW SRM 51-40-02-0G-0; AMM 51-31-00-390-804 AND BOEING DWG 147A5700 INSTALLED 2 EA NUT PLATES COMMON TO Z ANGLE IAW SRM 51-40-10-2R-0 AND BOEING DWG 147A5700;[07] VERIFIED CORRECTIVE ACTION #6
